Alert archive / Alabama / Red Flag Warnings in 2006

Red Flag Warning 89, NWS Tallahassee, FL

June 22, 20065 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at Jun 22, 2006, 3:25 PM CDT for 5 counties in Alabama. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 22, 2006, 3:25 PM CDT (20:25 UTC)
Expired
Jun 22, 2006, 7:00 PM CDT
In force
4 hr
Issued by
NWS Tallahassee, FL

Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL

What was reported inside it

TimeReportWhereRemark
Jun 22, 4:30 PM CDTTSTM WND DMGPansey, ALSEVERAL TREES DOWN IN COMMUNITY OF PANSEY.
Jun 22, 5:50 PM CDTTSTM WND DMG2 Ne Abbeville, ALSEVERAL TREES DOWN ON HIGHWAY 95 NEAR ABBEVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Eglin AFB/Valpar, FL (KVPS), launched 12:00Z, 8.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Eglin AFB/Valpar, FL at 12:00Z on 2006-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 811 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Eglin AFB/Valpar, FL at 12:00Z on 2006-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
811 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1269 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 222025
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
425 PM EDT THU JUN 22 2006

...A RED FLAG WARNING IS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR
SOUTHEAST ALABAMA DUE TO A COMBINATION OF RELATIVE HUMIDITY BELOW
30 PERCENT AND 20 FOOT WINDS OVER 10 MPH...

ALZ065>069-230000-
/O.NEW.KTAE.FW.W.0089.060622T2025Z-060623T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
325 PM CDT THU JUN 22 2006

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING DUE TO A 
COMBINATION OF RELATIVE HUMIDITY BELOW 30 PERCENT AND 20 FOOT WINDS 
OVER 10 MPH...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING FOR SOUTHEAST ALABAMA UNTIL 7 PM CDT THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

18-WOOL

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 22, 2:30 PM CDT, 55 minutes earlier.

Area forecast discussion, Jun 22, 2:30 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
330 PM EDT THU JUN 22 2006

.SYNOPSIS...
H5 PATTERN ACROSS CONUS SHOWING NEARLY ZONAL NORTHERN STREAM FLOW
WITH THE EXCEPTION OF SHORTWAVE PUSHING THROUGH MIDDLE MISSISSIPPI
VALLEY. SOUTH OF THIS FEATURE UPPER LEVEL RIDGE CONTINUES TO HAVE
CONTROL OVER MUCH OF THE GULF COAST AND SOUTHEASTERN STATES.
GUIDANCE IN AGREEMENT OF SLOW AMPLIFICATION TO THE PATTERN OVER THE
FIRST PART OF THE WEEKEND TO A WEST COAST RIDGE...EAST COAST TROUGH
CONFIGURATION. WITH THE DIGGING TROUGH IN THE EAST...A WEAK BOUNDARY
IS SHOWN PUSHING INTO THE SOUTHEAST AND THEN STALLING. GUIDANCE NOT
IN GOOD AGREEMENT WITH REGARDS TO UPPER LOW NORTH OF THE BAHAMAS.
NAM IS THE MOST BULLISH WITH THIS FEATURE BRINGING A CLOSED SURFACE
LOW INTO THE EASTERN FLORIDA PENINSULA EARLY SATURDAY. THE GFS IS
MUCH WEAKER WITH THIS SYSTEM AND HAS TROUBLE EVEN HOLDING ON TO A
SURFACE TROUGH AS IT CROSSES THE PENINSULA. AT THIS TIME...WILL BE
LEANING MUCH MORE TOWARD THE GFS SOLUTION AS NAM IS ALSO SHOWING YET
ANOTHER SIGNIFICANT SYSTEM MOVING NORTH OF THE BAHAMAS TOWARD THE
CAROLINA COAST BY LATER SUNDAY.

&&

.SHORT TERM (TONIGHT THROUGH SUNDAY)...
STILL EXPECTING ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
ACROSS THE AREAS FOR THE AFTERNOON AND AT LEAST EARLY EVENING HOURS.
ALREADY AS OF 18Z HAVE SEEN SOME ISOLATED CONVECTION ACROSS OUR GA
ZONES...VERY NEAR TO KVLD. CONVECTION ASSOCIATED WITH THE WEAK
SURFACE TROUGH IN GA LAST NIGHT WAS ABLE TO HOLD TOGETHER WELL INTO
THE LATE EVENING...AND WOULD NOT BE SURPRISED TO SEE SHOWERS AND A
FEW THUNDERSTORMS LASTING AGAIN FOR A FEW HOURS PAST SUNSET.

ON FRIDAY...THE NEXT WEAK FRONT WILL BEGIN TO EDGE DOWN INTO THE
SOUTHEAST VERY LATE IN THE DAY. BESIDES THIS FEATURE WILL BE LOOKING
AT A SIMILAR LOW LEVEL FLOW AS WE SEE TODAY WITH A 10KT NE FLOW
(TYPE 2 REGIME). KEEPING WITH THE GFS THINKING...THE SYSTEM CLOSE TO
THE BAHAMAS WILL STILL BE OFFSHORE OF THE FLORIDA EAST COAST FRIDAY
AFTERNOON AND EVENING. THE GFS ALSO IS SHOWING A DRY TONGUE CROSSING
OUR EASTERN ZONES DURING THE AFTERNOON AND EVENING. WITH THIS IN
MIND BEST CHANCE FOR SCATTERED CONVECTION SEEM TO BE ACROSS CENTRAL
AND WESTERN ZONES CLOSER TO BEST MOISTURE AND SURFACE TROUGH TO THE
NORTHWEST. TEMPERATURES WILL AGAIN HAVE THE POTENTIAL TO REACH THE
MIDDLE AND UPPER 90S IN LOCATIONS THAT FAIL TO RAIN THROUGH MID
AFTERNOON.

SATURDAY INTO SUNDAY THE FRONT LOOKS TO BASICALLY STALL ACROSS OUR
FAR WESTERN AND NORTHERN ZONES. LOOKING FOR A CONTINUATION OF
ISOLATED TO SCATTERED CONVECTION WITH THIS FEATURE AND WITH
AFTERNOON SEA-BREEZE FORMATION. WITH GUIDANCE NOT IS GOOD AGREEMENT
WITH SURFACE WAVE ACROSS CENTRAL FLORIDA PENINSULA AT THIS
TIME...AVAILABLE MOISTURE IN IN QUESTION AND AM HESITANT TO RAISE
POPS AT THIS TIME.

&&

.LONG TERM...
THE GFS SHOWS AN UPPER LOW REACHING THE GREAT LAKES MONDAY
THROUGH TUESDAY BEFORE DISSIPATING. ANOTHER CLOSED LOW DEVELOPS OVER
THE OHIO VALLEY ON WEDNESDAY. THE RESULT WILL BE A DEEPENING AND
PERSISTENT LONG WAVE TROUGH OVER THE EASTERN CONUS THROUGH THE
PERIOD AND THE PRESENCE OF A WEAK AND MEANDERING FRONTAL BOUNDARY
ACROSS THE SOUTHEAST CORNER OF THE U.S. THIS ALONE SHOULD PROVIDE AN
UNSETTLED WEATHER PATTERN WITH INCREASING PROSPECTS OR SHOWERS AND
THUNDERSTORMS. THEN...THERE IS THE UNCERTAINTY OF THE FUTURE TRACK
AND INTENSITY OF THE TROPICAL SYSTEM MENTIONED ABOVE. THIS WILL ALL
DEPEND ON THE STRENGTH AND POSITION OF THE UPPER TROUGH. IF THE LOW
CROSSES THE PENINSULA AND EMERGES INTO THE EASTERN GULF...POPS WILL
INCREASE SIGNIFICANTLY OVER THE CURRENT LOW TO MID RANGE CHANCE
CATEGORY. TEMPS WILL RETURN NEAR CLIMO THROUGH THE FORECAST PERIOD.

&&

.MARINE...
WEAK PRESSURE GRADIENT WILL KEEP WINDS GENERALLY LIGHT AND SEAS LOW
THROUGH MUCH OF THE UPCOMING WEEKEND...WITH ENHANCEMENT OF ONSHORE
WINDS DURING EACH AFTERNOON CLOSE TO THE COAST. SURFACE TROUGH LATER
IN THE WEEKEND IS FORECAST TO CROSS THE FLORIDA PENINSULA INTO THE
EASTERN GULF AT THIS TIME LOOKS TO REMAIN WEAK AND SHOULD ONLY BRING
AN INCREASED CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS FOR THE
BEGINNING OF NEXT WEEK.

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED FOR THE REMAINDER OF TODAY. ISOLATED
THUNDERSTORMS MAY DEVELOP THIS AFTERNOON...BUT PROBABILITIES REMAIN
LOW ENOUGH TO LEAVE OUT OF THE TAFS. BRIEF IFR-MVFR CEILINGS AND
VISIBILITY...AS WELL AS WIND GUSTS TO 25 KT...CAN OCCUR IN THESE
STORMS. OTHERWISE...THE VFR CONDITIONS WILL CONTINUE OVERNIGHT AND
INTO FRIDAY FOR MOST OF THE REGION...THOUGH MVFR VISIBILITIES ARE
POSSIBLE AT TLH AND VLD IN THE EARLY MORNING HOURS.

&&

.FIRE WEATHER...
RELATIVE HUMIDITY VALUES WILL APPROACH CRITICAL LEVELS ON FRIDAY
AFTERNOON ACROSS NORTHERN FLORIDA...HOWEVER LONG DURATIONS ARE NOT
EXPECTED AT THIS TIME. INCREASED MOISTURE AND RAIN CHANCES THROUGH
THE WEEKEND WILL THEN KEEP FIRE WEATHER CONCERN LOW INTO EARLY NEXT
WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  72 96 72 94/ 20 20 10 30
PANAMA CITY  76 94 77 93/ 20 20 10 20
DOTHAN       73 97 73 94/ 20 20 20 20
ALBANY       72 98 73 94/ 20 20 20 30
VALDOSTA     69 95 70 93/ 20 10 10 30
CROSS CITY   70 94 71 93/ 20 10 10 30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.

&&

LONG TERM...JAMSKI/MANNING
REST OF DISCUSSION...BAM
Hazardous weather outlook, Jun 22, 4:53 AM CDT, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
553 AM EDT THU JUN 22 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-231000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
453 AM CDT THU JUN 22 2006 /553 AM EDT THU JUN 22 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED. ISOLATED SHOWERS AND THUNDERSTORMS
WILL DEVELOP THIS AFTERNOON AND EVENING. ANY STORMS THAT DEVELOP
ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. IT WILL BE HOT AGAIN
THIS AFTERNOON WITH TEMPERATURES IN THE UPPER 90S TO AROUND 100
DEGREES OVER MOST INLAND AREAS WITH HEAT INDICES AROUND THE
CENTURY MARK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...MOISTURE WILL
GRADUALLY RETURN TO THE AREA BY THE UPCOMING WEEKEND ALONG WITH A
COLD FRONT APPROACHING FROM THE NORTHWEST WHICH WILL INCREASE THE
CHANCES FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. THE
FRONT MAY STALL OVER OR JUST NORTH OF THE TRI-STATE REGION EARLY
NEXT WEEK. ALSO...A TROPICAL WAVE CURRENTLY NORTHEAST OF THE
NORTHERN BAHAMAS WILL HAVE TO BE WATCHED CLOSELY FOR POSSIBLE
FURTHER DEVELOPMENT AS IT BEGINS TO MOVE CLOSER TO THE FLORIDA
PENINSULA OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

BARRY

In the hours before

Special weather statement, Jun 22, 2:21 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
321 PM EDT THU JUN 22 2006

FLZ019-222000-
MADISON-
321 PM EDT THU JUN 22 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR MADISON COUNTY IN
THE BIG BEND OF FLORIDA...

* UNTIL 400 PM EDT

AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF MADISON...MOVING SOUTHWEST
AT 5 MPH.

PEOPLE IN NORTHEASTERN MADISON COUNTY...INCLUDING THE CITY OF
MADISON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS
STORM. THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS
WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

23-MCNATT
Special weather statement, Jun 22, 2:36 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
336 PM EDT THU JUN 22 2006

FLZ028-222015-
TAYLOR-
336 PM EDT THU JUN 22 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR TAYLOR COUNTY IN THE
FLORIDA BIG BEND...

* UNTIL 415 PM EDT

AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
GROUP OF STRONG THUNDERSTORMS 10 MILES NORTHEAST OF PERRY THROUGH 15
MILES NORTHWEST OF PERRY...MOVING SOUTHWEST AT 5 MPH.

PEOPLE IN NORTHERN AND CENTRAL TAYLOR COUNTY...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS ARE ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS
WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND ARE ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

23-MCNATT
Special weather statement, Jun 22, 2:46 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
346 PM EDT THU JUN 22 2006

GAZ142-222045-
EARLY-
346 PM EDT THU JUN 22 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EARLY COUNTY IN
SOUTHWEST GEORGIA...

* UNTIL 445 PM EDT

AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM IN THE SOUTHERN HALF OF EARLY COUNTY...MOVING
SOUTH AT 5 MPH.

PEOPLE IN SOUTHWESTERN EARLY COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS
ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

23-MCNATT
Special weather statement, Jun 22, 3:09 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
409 PM EDT THU JUN 22 2006

FLZ028-222115-
TAYLOR-
409 PM EDT THU JUN 22 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR NORTHEASTERN
TAYLOR COUNTY IN THE FLORIDA BIG BEND...

* UNTIL 515 PM EDT

AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF PERRY...MOVING SOUTHWEST AT
5 MPH.

PEOPLE IN NORTHEASTERN TAYLOR COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS
STORM. THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS
WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

23-MCNATT
Special weather statement, Jun 22, 3:22 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
422 PM EDT THU JUN 22 2006

GAZ145-222045-
MITCHELL-
422 PM EDT THU JUN 22 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR MITCHELL COUNTY IN
SOUTHWEST GEORGIA...

* UNTIL 445 PM EDT

AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM ABOUT 5 MILES NORTHEAST OF CAMILLA...MOVING
SOUTHWEST AT 5 MPH.

PEOPLE IN CENTRAL MITCHELL COUNTY...INCLUDING THE CITY OF CAMILLA...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS
ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

23-MCNATT
Special weather statement, Jun 22, 3:25 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
425 PM EDT THU JUN 22 2006

FLZ018-222115-
JEFFERSON-
425 PM EDT THU JUN 22 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR JEFFERSON COUNTY IN
THE FLORIDA BIG BEND...

* UNTIL 515 PM EDT

AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF MONTICELLO...MOVING
SOUTHWEST AT 5 MPH.

PEOPLE IN EAST CENTRAL JEFFERSON COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS
ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

23-MCNATT

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 5:21 PM CDTSevere Thunderstorm WarningTAEHenry39 min

Nearby

Red Flag Warnings in Alabama, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.